Differential and Integral Equations
Volume 16

Well-posedness for the fourth-order nonlinear Schrödinger-type equation related to the vortex filament

Uniform decay rates of solutions to a system of coupled PDEs with nonlinear internal dissipation

Asymptotic profiles of variational solutions for a FitzHugh-Nagumo-type elliptic system

Energy decay for the wave equation in exterior domains with some half-linear dissipation

A monotone iteration for axisymmetric vortices with swirl

  • Alan R. Elcrat and Kenneth G. Miller

    Volume 16, 2003, pages 949-968

An existence result for nonlinear elliptic equations on $\Bbb R^d$ without sign condition

Minimal nodal solutions of a Schrödinger equation with critical nonlinearity and symmetric potential

Real and complex regularity are equivalent for hyperbolic characteristic varieties

The structure of the critical set in the mountain-pass theorem for nondifferentiable functions

  • Giuseppina Barletta and Salvatore A. Marano

    Volume 16, 2003, pages 1001-1012

Some mountain-pass solutions for small diffusion

Stability of standing waves for some nonlinear Schrödinger equations

  • J. B. McLeod,C. A. Stuart, and W. C. Troy

    Volume 16, 2003, pages 1025-1038

A rigorous link between KP and a Benney-Luke equation

The Cauchy problem for the heat equation with a singular potential

Boundedness of global solutions of nonlinear diffusion equation with localized reaction term

Nonlinear infiltration with a singular diffusion coefficient

A higher-order nonlinear Schrödinger equation with variable coefficients

Blow-up and instability of a regularized long-wave-KP equation

Stability of monotone solutions for the shadow Gierer-Meinhardt system with finite diffusivity

  • Juncheng Wei and Matthias Winter

    Volume 16, 2003, pages 1153-1180

Sharp solvability conditions for a fourth-order equation with perturbation

  • Frédéric Robert and Kunnath Sandeep

    Volume 16, 2003, pages 1181-1214

Uniqueness and nonuniqueness for the porous medium equation with non linear boundary conditions

  • Carmen Cortazar, Manuel Elgueta, and Julio D. Rossi

    Volume 16, 2003, pages 1215-1222

Remark on the paper by S. Dubois “mild solutions to the Navier-Stokes equations and energy equality”

Topological solitary waves with arbitrary charge and the electromagnetic field

  • D. Fortunato, L. Pisani, and P. d’Avenia

    Volume 16, 2003, pages 587-604

Periodic solutions of Liénard equations at resonance

Comparison results for a linear elliptic equation with mixed boundary conditions

  • B. Brandolini, M. Posteraro, and R. Volpicelli

    Volume 16, 2003, pages 625-639

A comparison theorem for Bellman equations of ergodic control

  • Yasuhiro Fujita and Katsushi Ohmori

    Volume 16, 2003, pages 641-651

A two point boundary value problem for a second order differential equation with quadratic growth in the derivative

Blow-up behavior for semilinear heat equations with boundary conditions

  • Kazuhiro Ishige and Noriko Mizoguchi

    Volume 16, 2003, pages 663-690

Instability of standing waves for nonlinear Schrödinger equations with potentials

  • Reika Fukuizumi and Masahito Ohta

    Volume 16, 2003, pages 691-706

A stability criterion for stationary curves to the curvature-driven motion with a triple junction

A remark on a critical exponent for the semilinear dissipative wave equation in the one dimensional half space

Apriori estimates of Osserman-Keller type

Positive solutions for classes of $p$-Laplacian equations

  • Maya Chhetri, Shobha Oruganti, and R. Shivaji

    Volume 16, 2003, pages 757-768

Symmetry of solutions of a semilinear elliptic equation with unbounded coefficients

Nonlinear integro-differential evolution problems arising in option pricing: a viscosity solutions approach

Dynamics of parabolic equations: from classical solutions to metasolutions

Elliptic problems with unbounded drift coefficients and Neumann boundary condition

  • Viorel Barbu and Giuseppe Da Prato

    Volume 16, 2003, pages 829-840

On stability of traveling wave solutions in synaptically coupled neuronal networks

The Cauchy problem for a fifth order evolution equation

Stability and weak-strong uniqueness for axisymmetric solutions of the Navier-Stokes equations

Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system

  • Mostafa Abounouh, Olivier Goubet, and Abdelilah Hakim

    Volume 16, 2003, pages 573-581

Remarks on the strong maximum principle

Existence for a nonlinear wave equation with damping and source terms

  • James Serrin, Grozdena Todorova, and Enzo Vitillaro

    Volume 16, 2003, pages 13-50

On some sharp conditions for lower semicontinuity in $L^1$

  • Michele Gori, Francesco Maggi, and Paolo Marcellini

    Volume 16, 2003, pages 51-76

On a class of higher-order operators with complex coefficients, elliptic in the sense of Garding’s inequality

The Cauchy problem for a nonlocal perturbation of the KdV equation

Unique continuation principles for the Benjamin-Ono equation

Steady flows of slightly compressible viscoelastic fluids of Jeffreys’ type around an obstacle

  • Colette Guillopé and Raafat Talhouk

    Volume 16, 2003, pages 1293-1320

Sharp regularity of the coefficients in the Cauchy problem for a class of evolution equations

  • Massimo Cicognani and Ferruccio Colombini

    Volume 16, 2003, pages 1321-1344

The Cauchy problem for compressible hydrodynamic-Maxwell systems: a local theory for smooth solutions

Exact controllability of a nonlinear population-dynamics problem

  • Bedr’Eddine Ainseba and Mimmo Iannelli

    Volume 16, 2003, pages 1369-1384

Identification problems for integro-differential delay equations

  • Gabriella Di Blasio and Alfredo Lorenzi

    Volume 16, 2003, pages 1385-1408

Some counterexamples for the spectral-radius conjecture

  • Irina Mitrea and Warwick Tucker

    Volume 16, 2003, pages 1409-1439

Local well-posedness for dispersion-generalized Benjamin-Ono equations

  • J. Colliander, C. Kenig, and G. Staffilani

    Volume 16, 2003, pages 1441-1472

Generation and metastability of patterns for a class of local and nonlocal evolution equations

Symmetric Palais-Smale conditions with applications to three solutions in two-bump domains

  • Hwai-chiuan Wang and Tsung-fang Wu

    Volume 16, 2003, pages 1505-1518

Multiple nonsemitrivial solutions for quasilinear elliptic systems

  • P. Drábek, N. M. Stavrakakis, and N. B. Zographopoulos

    Volume 16, 2003, pages 1519-1531

On the uniqueness of weak solutions of the two-dimensional primitive equations

  • D. Bresch, F. Guillén-González, N. Masmoudi, and M. A. Rodríguez-Bellido

    Volume 16, 2003, pages 77-94

Subharmonic and multiple subharmonic solutions for second order differential systems

Stability of standing waves for nonlinear Schrödinger equations with potentials

  • Reika Fukuizumi and Masahito Ohta

    Volume 16, 2003, pages 111-128

Time decay of small solutions to quadratic nonlinear Schrödinger equations in 3D

  • Nakao Hayashi, Tetsu Mizumachi, and Pavel I. Naumkin

    Volume 16, 2003, pages 159-179

Uniqueness of solutions of a singular diffusion equation

A multigrid method for pattern formation problems in biology

Linear elliptic systems involving finite Radon measures

  • Vicenţiu Rădulescu and Michel Willem

    Volume 16, 2003, pages 221-229

Analytical solution of a new class of integral equations

Extremal solutions of quasilinear parabolic subdifferential inclusions

  • Siegfried Carl and Dumitru Motreanu

    Volume 16, 2003, pages 241-255

Schrödinger type equations with asymptotically linear nonlinearities

  • Zhi-Qiang Wang and Francois A. van Heerden

    Volume 16, 2003, pages 257-280

Some remarks on bifurcation

  • Jesús García Azorero and Ireneo Peral

    Volume 16, 2003, pages 281-302

Exact controllability of the Boussinesq equation on a bounded domain

Partial functional differential equations with nonautonomous past in $L^p$-phase spaces

  • Genni Fragnelli and Gregor Nickel

    Volume 16, 2003, pages 327-348

On a class of solutions with non-vanishing angular momentum for nonlinear Schrödinger equations

On a resolvent estimate for the Stokes system with Neumann boundary condition

  • Yoshihiro Shibata and Senjo Shimizu

    Volume 16, 2003, pages 385-426

Finite time blow-up of the solution for a nonlinear parabolic equation of drift-diffusion type

  • Masaki Kurokiba and Takayoshi Ogawa

    Volume 16, 2003, pages 427-452

Bifurcating positive stable steady-states for a system of damped wave equations

A vanishing viscosity fluidized bed model

  • Gonzalo Galiano, Julián Velasco, and Santiago de Vicente

    Volume 16, 2003, pages 473-498

Resonant problems with multidimensional kernel and periodic nonlinearities